# SDR SWAA2022031002610

- Difficulty date: May 30, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ACCESS PANEL 651GB; AFT SEAL RETAINER IS CRACKED AT O/B END. / REMOVED AND REPLACED R/H WING AFT SEAL RETAINER AT ACCESS PANEL 651GB. IAW B737-700 DWG 115A2752 REV: D; AIPC 27-51-00-15; SRM 51-40-02-0G-0
